Signs & Symptoms
Spice is known to induce euphoria, calmness, and relaxation; however, the side effects experienced are part of the package and can often be easily spotted in someone using the drug. Here are some signs of possible Spice abuse causes these types of symptoms:
- Fast heartbeat
- Difficulty with Speech
Other severe side effects include psychosis and aggressive behavior, which puts the abuser and the people around him/her at risk for violence and even suicide. Extreme paranoia impairs the judgment of the user, which can increase their tendency for violence.
Becoming dependent on Spice results in a distressing reaction from the mind and body a few hours after the last use. As with other synthetic drugs, these withdrawal symptoms culminate after about 4 or 5 days and can last for several weeks.
While these symptoms are not believed to be life threatening, they can create serious concerns of dehydration and emotional destitution. Common withdrawal symptoms include substantial cravings, restlessness, insomnia, nightmares, nausea, sweating, depression, tremors and an inability to concentrate. Abusers who have been using the drug consistently are most likely to experience these symptoms.
In July of 2014, Connor Eckhardt, a 19-year-old Spice abuser, overdosed on Spice, went into a coma and died.
Emily Bauer, a 17-year-old Spice abuser suffered brain damage and is now in a wheelchair after a Spice overdose.
These accounts of severely adverse effects are just two of many. To say that an overdose on Spice is dangerous would be a gross understatement. Take these signs of overdose seriously:
- Extreme anxiety & agitation
- Rapid heartbeat
- Aggressive Behavior
- Blurred Vision
- Thoughts of Suicide
- Heart attack
Anyone experiencing a K2-Spice overdose requires immediate emergency medical attention.